Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 74, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 74, Number 2 (1968)
Bull. Amer. Math. Soc. 74 (1968)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 74, Number 2 (1968)
Bull. Amer. Math. Soc. 74 (1968)
More Information
Full-text PDF
A mathematical theory of optimal economic development
David Gale.
Bull. Amer. Math. Soc. 74 (1968), 207-223
Abstract, references and article information
Full-text PDF
MathSciNet review: 0221835
November meeting in Albuquerque
R. S. Pierce.
Bull. Amer. Math. Soc. 74 (1968), 224
More Information
Full-text PDF
A maximal problem in harmonic analysis. III
Edwin Hewitt and Kenneth A. Ross.
Bull. Amer. Math. Soc. 74 (1968), 225-227
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239357
Isometries of $L^{p}$-spaces associated with finite von Neumann algebras
Bernard Russo.
Bull. Amer. Math. Soc. 74 (1968), 228-232
Abstract, references and article information
Full-text PDF
MathSciNet review: 0221294
An exact sequence for submersions
J. Wolfgang Smith.
Bull. Amer. Math. Soc. 74 (1968), 233-236
Abstract, references and article information
Full-text PDF
MathSciNet review: 0221512
A game with no solution
W. F. Lucas.
Bull. Amer. Math. Soc. 74 (1968), 237-239
Abstract, references and article information
Full-text PDF
MathSciNet review: 0220522
Conjugate loci in Grassmann manifolds
Yung-Chow Wong.
Bull. Amer. Math. Soc. 74 (1968), 240-245
Abstract, references and article information
Full-text PDF
MathSciNet review: 0220219
Characterizations of the essential spectrum of F. E. Browder
David Lay.
Bull. Amer. Math. Soc. 74 (1968), 246-248
Abstract, references and article information
Full-text PDF
MathSciNet review: 0221318
Representation of $F$-rings
John Dauns.
Bull. Amer. Math. Soc. 74 (1968), 249-252
Abstract, references and article information
Full-text PDF
MathSciNet review: 0220647
Constructions on low-dimensional differentiable manifolds
Valentin Poénaru.
Bull. Amer. Math. Soc. 74 (1968), 253-257
Abstract, references and article information
Full-text PDF
MathSciNet review: 0226663
A Fatou-type theorem for harmonic functions on symmetric spaces
S. Helgason and A. Korányi.
Bull. Amer. Math. Soc. 74 (1968), 258-263
Abstract, references and article information
Full-text PDF
MathSciNet review: 0229179
The folded ribbon theorem for regular closed curves in the plane
George K. Francis.
Bull. Amer. Math. Soc. 74 (1968), 264-267
Abstract, references and article information
Full-text PDF
MathSciNet review: 0220263
The solution of Boen’s problem
Ernest Shult.
Bull. Amer. Math. Soc. 74 (1968), 268-270
Abstract, references and article information
Full-text PDF
MathSciNet review: 0224715
Conjugations on complex manifolds and equivariant homotopy of $MU$
Peter S. Landweber.
Bull. Amer. Math. Soc. 74 (1968), 271-274
Abstract, references and article information
Full-text PDF
MathSciNet review: 0222890
On some fixed points theorems in generalized complete metric spaces
Beatriz Margolis.
Bull. Amer. Math. Soc. 74 (1968), 275-282
Abstract, references and article information
Full-text PDF
MathSciNet review: 0220268
On a theorem of Nikodym with applications to weak convergence and von Neumann algebras
R. B. Darst.
Bull. Amer. Math. Soc. 74 (1968), 283-284
Abstract, references and article information
Full-text PDF
MathSciNet review: 0223902
Berry-Esseen bounds for the multi-dimensional central limit theorem
R. N. Bhattacharya.
Bull. Amer. Math. Soc. 74 (1968), 285-287
Abstract, references and article information
Full-text PDF
MathSciNet review: 0226706
Local functionals and generalized random fields
M. M. Rao.
Bull. Amer. Math. Soc. 74 (1968), 288-293
Abstract, references and article information
Full-text PDF
MathSciNet review: 0225375
$k$-mersions of manifolds
Sidnie Dresher Feit.
Bull. Amer. Math. Soc. 74 (1968), 294-297
Abstract, references and article information
Full-text PDF
MathSciNet review: 0221519
Densities on locally compact Abelian groups
I. D. Berg and L. A. Rubel.
Bull. Amer. Math. Soc. 74 (1968), 298-300
Abstract, references and article information
Full-text PDF
MathSciNet review: 0221218
Jacobi polynomial expansions with positive coefficients and imbeddings of projective spaces
Richard Askey.
Bull. Amer. Math. Soc. 74 (1968), 301-304
Abstract, references and article information
Full-text PDF
MathSciNet review: 0220987
A fixed point theorem of the alternative, for contractions on a generalized complete metric space
J. B. Diaz and Beatriz Margolis.
Bull. Amer. Math. Soc. 74 (1968), 305-309
Abstract, references and article information
Full-text PDF
MathSciNet review: 0220267
A note on commutative algebra cohomology
Michael Barr.
Bull. Amer. Math. Soc. 74 (1968), 310-313
Abstract, references and article information
Full-text PDF
MathSciNet review: 0220719
Flattening a submanifold in codimensions one and two
J. C. Cantrell and R. C. Lacher.
Bull. Amer. Math. Soc. 74 (1968), 314-315
Abstract, references and article information
Full-text PDF
MathSciNet review: 0221515
Geometric programming: A unified duality theory for quadratically constrained quadratic programs and $l_{p}$-constrained $l_{p}$-approximation problems
Elmor L. Peterson and J. G. Ecker.
Bull. Amer. Math. Soc. 74 (1968), 316-321
Abstract, references and article information
Full-text PDF
MathSciNet review: 0225572
Extending Liapunov’s second method to non-Lipschitz Liapunov functions
James A. Yorke.
Bull. Amer. Math. Soc. 74 (1968), 322-325
Abstract, references and article information
Full-text PDF
MathSciNet review: 0224925
Restricted Lie algebras of bounded type
Richard D. Pollack.
Bull. Amer. Math. Soc. 74 (1968), 326-331
Abstract, references and article information
Full-text PDF
MathSciNet review: 0219582
Representation of nonnegative continuous functions on product spaces
Herman Rubin.
Bull. Amer. Math. Soc. 74 (1968), 332-333
Abstract, references and article information
Full-text PDF
MathSciNet review: 0220245
The cohomology of principal bundles, homogeneous spaces, and two-stage Postnikov systems
J. P. May.
Bull. Amer. Math. Soc. 74 (1968), 334-339
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239596
Wiener-Hopf operators and absolutely continuous spectra. II
C. R. Putnam.
Bull. Amer. Math. Soc. 74 (1968), 340-343
Abstract, references and article information
Full-text PDF
MathSciNet review: 0230172
Note on classes of functions defined by integrated Lipschitz conditions
J. L. Walsh.
Bull. Amer. Math. Soc. 74 (1968), 344-346
Abstract, references and article information
Full-text PDF
MathSciNet review: 0219728
Remarks on the Heawood conjecture (nonorientable case)
J. W. T. Youngs.
Bull. Amer. Math. Soc. 74 (1968), 347-353
Abstract, references and article information
Full-text PDF
MathSciNet review: 0220623
The nonorientable genus of $K_{n}$
J. W. T. Youngs.
Bull. Amer. Math. Soc. 74 (1968), 354-358
Abstract, references and article information
Full-text PDF
MathSciNet review: 0220624
Global asymptotic estimates for elliptic spectral functions and eigenvalues
Richard Beals.
Bull. Amer. Math. Soc. 74 (1968), 358-360
Abstract, references and article information
Full-text PDF
MathSciNet review: 0221120
Groups of dimension 1 are locally free
John Stallings.
Bull. Amer. Math. Soc. 74 (1968), 361-364
Abstract, references and article information
Full-text PDF
MathSciNet review: 0223439
On the norm of stable measures
Ludwig Arnold and Johannes Michalicek.
Bull. Amer. Math. Soc. 74 (1968), 364-368
Abstract, references and article information
Full-text PDF
MathSciNet review: 0225104
On the projection of a selfadjoint operator
William Stenger.
Bull. Amer. Math. Soc. 74 (1968), 369-372
Abstract, references and article information
Full-text PDF
MathSciNet review: 0220075
On an additive decomposition of functions of several complex variables
Edgar Kraut, Stavros Busenberg and William Hall.
Bull. Amer. Math. Soc. 74 (1968), 372-374
Abstract, references and article information
Full-text PDF
MathSciNet review: 0219747
Related problems in partial differential equations
L. R. Bragg and J. W. Dettman.
Bull. Amer. Math. Soc. 74 (1968), 375-378
Abstract, references and article information
Full-text PDF
MathSciNet review: 0224961
Locally nice embeddings in codimension three
J. L. Bryant and C. L. Seebeck III.
Bull. Amer. Math. Soc. 74 (1968), 378-380
Abstract, references and article information
Full-text PDF
MathSciNet review: 0221514
Erratum, Volume 73
Bull. Amer. Math. Soc. 74 (1968), 380
More Information
Full-text PDF